# SDR AALA20101213JFK02

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 64,972 hours, 34,149 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-LGA. CREW REPORTED LEFT HYDRAULIC SYSTEM QUANTITY VERY LOW.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SPOILER SHUT OFF VALVE CRACKED.  REPLACED VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
